Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

Fuzzy Systems with Overlapping Gaussian Concepts: Approximation Properties in Sobolev Norms

Author(s):

G. Ferrari-Trecate, R. Rovatti
Conference/Journal:

Fuzzy Sets and Systems, vol. 130, no. 2, pp. 137 - 145
Abstract:

In this paper the approximating capabilities of fuzzy systems with overlapping Gaussian concepts are considered. The target function is assumed to be sampled either on a regular gird or according to a uniform probability density. By exploiting a connection with Radial Basis Functions approximators, a new method for the computation of the system coefficients is provided, showing that it guarantees uniform approximation of the derivatives of the target function.

Year:

2002
Type of Publication:

(01)Article
Supervisor:



File Download:

Request a copy of this publication.
(Uses JavaScript)
% Autogenerated BibTeX entry
@Article { FerRov:2002:IFA_1678,
    author={G. Ferrari-Trecate and R. Rovatti},
    title={{Fuzzy Systems with Overlapping Gaussian Concepts:
	  Approximation Properties in Sobolev Norms}},
    journal={Fuzzy Sets and Systems},
    year={2002},
    volume={130},
    number={2},
    pages={137 -- 145},
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=1678}
}
Permanent link